# SDR CHQA20130416126

- Difficulty date: April 16, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 26,369 hours, 22,938 cycles
- Engine: Rroyce AE3007A13
- Engine time: 25,997 hours, 22,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 14525481001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE BAGGAGE DOOR CUTOUT FORWARD UPPER CORNER "Z" ANGLE SUPPORT WAS FOUND TO BE CORRODED ON THE INBOARD SIDE.  THE BEAM WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-007013.
